Perturbation of homogeneous parabolic pseudodifferential equations by locally unbounded vector fields
Abstract
We construct solutions of homogeneous pseudodifferential equations of parabolic type perturbed by locally unbounded vector fields. We investigate some properties of these solutions.Downloads
Published
25.11.1997
Issue
Section
Short communications
How to Cite
Podolinnyi, S. I. “Perturbation of Homogeneous Parabolic Pseudodifferential Equations by Locally Unbounded Vector Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 11, Nov. 1997, pp. 1561–1566, https://umj.imath.kiev.ua/index.php/umj/article/view/5157.